Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 237, NWS St. Louis, MO

August 20, 2010Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 20, 2010, 8:16 PM CDT for Saint Charles County, Saint Louis County, Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2010, 8:16 PM CDT (01:16 UTC)
Expired
Aug 20, 2010, 9:00 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Saint Charles County, MO, Saint Louis County, MO

What was reported inside it

TimeReportWhereRemark
Aug 20, 8:40 PM CDTTSTM WND DMGLake St. Louis, MOWINDOWS BLOWN OUT AT THE CAMDEN APARTMENTS
Aug 20, 9:10 PM CDTFUNNEL CLOUDWeldon Spring, MOPUBLIC REPORT OF A FUNNEL CLOUD ALONG HIGHWAY 94 AND HARVESTER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.6
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WUUS53 KLSX 210116
SVRLSX
MOC183-189-210200-
/O.NEW.KLSX.SV.W.0237.100821T0116Z-100821T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT FRI AUG 20 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 900 PM CDT

* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES WEST OF NEW MELLE...OR 7
  MILES SOUTH OF WRIGHT CITY...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WENTZVILLE...LAKE ST. LOUIS...ST. PAUL...DARDENNE PRAIRIE...
  O'FALLON...COTTLEVILLE...WELDON SPRING...CHESTERFIELD...ST.
  PETERS...CLARKSON VALLEY...MARYLAND HEIGHTS...ST. CHARLES...NEW
  MELLE...DEFIANCE...HARVESTER...FLINT HILL AND KAMPVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3861 9048 3862 9074 3863 9074 3862 9075
      3863 9096 3888 9095 3887 9046
TIME...MOT...LOC 0116Z 275DEG 22KT 3873 9097
WIND...HAIL 60MPH <.75IN

$$

GLASS
1 follow-up statement
243 
WWUS53 KLSX 210132
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT FRI AUG 20 2010

MOC183-189-210200-
/O.CON.KLSX.SV.W.0237.000000T0000Z-100821T0200Z/
ST. LOUIS MO-ST. CHARLES MO-
832 PM CDT FRI AUG 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST.
CHARLES AND CENTRAL ST. LOUIS COUNTIES UNTIL 900 PM CDT...

AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR NEW MELLE...OR 7 MILES SOUTHWEST
OF LAKE ST. LOUIS...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAKE ST. LOUIS...ST. PAUL...DARDENNE PRAIRIE...O'FALLON...
  COTTLEVILLE...WELDON SPRING...ST. PETERS...CLARKSON VALLEY...
  CHESTERFIELD...ST. CHARLES...MARYLAND HEIGHTS...DEFIANCE...
  HARVESTER AND KAMPVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3861 9048 3862 9074 3863 9074 3862 9075
      3863 9096 3888 9095 3887 9046
TIME...MOT...LOC 0132Z 270DEG 37KT 3871 9084
WIND...HAIL 60MPH <.75IN

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:52 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 20, 6:52 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT FRI AUG 20 2010

.DISCUSSION...
/419 PM CDT FRI AUG 20 2010/

CONVECTION CONTINUES TO DEVELOP ACROSS CNTRL AND NWRN MO WELL AHEAD
OF THE MAIN SHORTWAVE TROUGH EXTENDING FROM ERN NEBRASKA SW
THROUGH WRN KS AND ASSOCIATED CDFNT EXTENDING FROM WRN MN SW
THROUGH CNTRL KS. THIS ACTIVITY APPEARS TO BE AHEAD OF WEAKER
IMPULSES OR MCVS AHEAD OF THE MAIN SHORTWAVE TROUGH...AND LOW-MID
LEVEL WAA...850 MB MOISTURE CONVERGENCE AND 850 MB THETA E
ADVECTION ON NOSE OF SWLY LLJ. WILL CONTINUE FLASH FLOOD WATCH FOR TGT
ACROSS MUCH OF CNTRL AND NERN MO AS WELL AS W CNTRL IL. ALTHOUGH
THE CONVECTION WILL BE PROGRESSIVE THIS AREA MAY GET SEVERAL
ROUNDS OF STRONG CONVECTIVE CELLS...PLUS WITH ABUNDANT LOW-MID
LEVEL MOISTURE...INSTABILITY AND HIGH PWS THE STORMS WILL HAVE
VERY HIGH RAINFALL RATES. BESIDES HEAVY RAINFALL SOME OF THESE
STORMS WILL PRODUCE DAMAGING WIND GUSTS AND POSSIBLY ALSO HAIL.
ALTHOUGH THE CDFNT WILL NOT MOVE SEWD THROUGH THE CWA TIL LATE TGT
AND SAT IT APPEARS THAT THE MORE ORGANIZED AND WIDESPREAD
CONVECTION WILL OCCUR TGT ASSOCIATED WITH TEMPERATURE AND MOISTURE
ADVECTION ON THE NOSE OF A STRENGTHENING SWLY LLJ AHEAD OF THE
APPROACHING 850 MB TROUGH...AND ALONG OUTFLOW BOUNDARIES FROM THE
CONVECTIVE COMPLEXES. THE 12Z NCEP 4 KM WRF HAS MUCH OF THE
CONVECTION DROPPING SEWD THROUGH THE CWA THIS EVNG AND INTO THE
OVERNIGHT HOURS WITH JUST SCATTERED ACTIVITY AT BEST ON SAT. THE
LATEST 18Z NAM MODEL RUN ALSO HAS THE CONVECTION E AND S OF THE
CWA AFTER 12Z SAT. WITH THE CDFNT MOVING THROUGH THE CWA ON SAT
ALONG WITH PLENTY OF LOW LEVEL MOISTURE AND SFC INSTABILITY WILL
STILL HAVE LIKELY POPS S AND E OF STL ON SAT. IT APPEARS THAT THE
PRECIPITATION THREAT WILL END BY SAT NGT AS THE SHORTWAVE TROUGH
WILL BE E OF THE CWA WITH THE CDFNT SE OF THE CWA. MORE TRANQUIL
WEATHER BEGINNING ON SUN AS A MID-UPPER LEVEL RIDGE BUILDS EWD
INTO MO WITH A SFC RIDGE EXTENDING FROM THE NRN PLAINS AND GREAT
LAKES REGION S INTO MO IL. TEMPERATURES WILL BE COOLER SUN NGT
WITH LITTLE IF ANY CLOUD COVER AND LOWER SFC DEW POINTS FILTERING
INTO THE CWA. THE ONLY POTENTIAL FOR ANY PRECIPITATION IN THE
EXTENDED FORECAST WILL BE ON TUE AND TUE NGT AS ANOTHER CDFNT
DROPS SEWD THROUGH THE AREA. IT DOES NOT APPEARS THAT THERE WILL
BE MUCH PRECIPITATION WITH THIS FRONT AS CONVERGENCE ALONG IT
SHOULD BE WEAK AND LOW-MID LEVEL MOISTURE MAY BE LIMITED. THE
ECMWF MODEL IN PARTICULAR HAS SIGNIFICANTLY COOLER AND LESS HUMID
AIR ADVECTING IN THE CWA WED AND WED NGT BEHIND THIS FRONT.

GKS

&&

.AVIATION...
/635 PM CDT FRI AUG 20 2010/

LATEST MESO SCALE SOLUTIONS SEEM TO BE SUGGESTING THAT CONVECTION
OVER AREA WILL BECOME OUTFLOW DOMINATED THIS EVENING. THIS CAUSES
A RAPID SE SHIFT IN THE MAIN PRECIP AXIS...SO FAST IN FACT THAT
ACCORDING TO THE HRRR MOST OF THE PRECIP WOULD BE ALG AND S OF A
JEF-STL LN SHORTLY AFTER 06Z. THINK THESE SOLUTIONS MAY BE A BIT
TOO FAST...AND HAVE USED SIMPLE EXTRAPOLATION OF THE BACK EDGE AS
A FIRST ESTIMATE OF WHEN THE PRECIP MAY END...06Z AT UIN...08Z AT
COU...AND 10-11Z FOR STL AREA. MOST INTENSE CONVECTION AND
ASSOCIATED WINDS SHOULD REMAIN FOCUSED WITH CLUSTER PUSHING FROM
COU TO STL OVER THE NEXT FEW HOURS...WITH BAND OF PRECIP CENTERED
NEAR MKC-UIN PRODUCING OCNL IFR CIGS/VSBYS IN EMBEDDED CONVECTION.

SPECIFICS FOR KSTL...
OUTFLOW WITH SMALL CLUSTER PUSHING EAST OF COU ATTM SHOULD BRING
NEXT THREAT OF STORMS TO STL AREA 02-03Z TIME FRAME...FOLLOWED BY
A STEADIER RAIN WITH OCNL MVFR/IFR IN EMBEDDED TSRA IN THE 06-10Z
TIME FRAME. MAY SEE SOME OCNL MVFR IN ST/FOG EARLY TOMORROW
MORNING BEFORE COLD FRONT SCOURS OUT THE LOW LEVEL MOISTURE. AS
FAR AS STORM DEVELOPMENT TOMORROW BELIEVE THAT THE OUTFLOW FROM
TONIGHTS CONVECTION WILL BECOME PRIMARY FOCUS FOR STORMS...SO
ATTM LIMITED MENTION OF TSRA THREAT TO CB CLOUD GROUP IN THE
EARLY AFTERNOON HOURS WITH PASSAGE OF CDFNT.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONROE
     MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-
     ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Aug 20, 4:52 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT FRI AUG 20 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
452 PM CDT FRI AUG 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE AREA TONIGHT. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA.
SOME OF THE STORMS MAY GENERATE DAMAGING WIND GUSTS IN EXCESS OF
60 MPH ALONG WITH LARGE HAIL AND VERY HEAVY RAINFALL. THERE IS A
THREAT OF FLOODING WHERE THUNDERSTORMS REPEATEDLY MOVE ACROSS THE
SAME LOCATIONS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS
OF CENTRAL...NORTHEAST AND EAST CENTRAL MISSOURI...AND WEST
CENTRAL ILLINOIS.

MODERATE FLOODING CONTINUES ALONG PORTIONS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL COME TO AN END ON SATURDAY FROM NORTHWEST TO
SOUTHEAST AFTER THE PASSAGE OF A COLD FRONT.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. SPOTTERS ARE ENCOURAGED
TO REPORT ALL SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER
SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

In the hours before

Local storm report, Aug 20, 6:08 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LORAINE                 40.15N  91.22W
08/20/2010                   ADAMS              IL   TRAINED SPOTTER

            PATIO FURNITURE BLOWN OVER AND SMALL TREE LIMBS BLOWN
            DOWN

&&

GKS
Local storm report, Aug 20, 6:38 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             5 NW FULTON             38.90N  92.01W
08/20/2010  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

            STRONG WINDS AND VERY HEAVY RAIN ALSO REPORTED ... NO
            DAMAGE

&&

SIPPRELL
Local storm report, Aug 20, 6:52 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     FULTON                  38.85N  91.95W
08/20/2010                   CALLAWAY           MO   LAW ENFORCEMENT

            CHURCH STEEPLE BROKEN IN HALF ALONG WITH SCATTERED
            REPORTS OF DOWNED TREES IN THE CITY OF FULTON

&&

SIPPRELL
Local storm report, Aug 20, 7:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     WALL CLOUD       JEFFERSON CITY          38.57N  92.19W
08/20/2010                   COLE               MO   LAW ENFORCEMENT

            HIGHWAY PATROL TROOP F REPORTS A WALL CLOUD WITH
            ROTATION TO THEIR SOUTHEAST.

&&

SIPPRELL
Local storm report, Aug 20, 7:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     WALL CLOUD       1 E JEFFERSON CITY      38.57N  92.17W
08/20/2010                   COLE               MO   TRAINED SPOTTER

            NUMEROUS REPORTS OF A LOWERED CLOUD WITH CIRCULATION
            EAST OF JEFFERSON CITY.

&&

SIPPRELL
Local storm report, Aug 20, 7:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     3 SW WARRENTON          38.79N  91.18W
08/20/2010                   WARREN             MO   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ON HIGHWAY EE.

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:05 PM CDTTornado WarningLSXCallaway, Cole, Osage40 min
Aug 20, 7:40 PM CDTTornado WarningLSXOsage50 min
Aug 20, 7:43 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren47 min
Aug 20, 8:02 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway6 hr
Aug 20, 8:10 PM CDTTornado WarningLSXFranklin, Gasconade50 min
Aug 20, 8:47 PM CDTTornado WarningLSXSaint Charles, Saint Louis43 min
Aug 20, 9:02 PM CDTTornado WarningLSXFranklin43 min
Aug 20, 9:49 PM CDTFlash Flood WarningLSXCole, Moniteau, Osage6 hr
Aug 20, 10:42 PM CDTRiver Flood WarningLSXMonroe46 hr
Aug 21, 12:36 AM CDTAreal Flood WarningLSXMonroe, Shelby6 hr
Aug 21, 2:13 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway4 hr
Aug 21, 11:36 AM CDTRiver Flood WarningLSXJefferson, Saint Louis70 hr
Aug 21, 1:28 PM CDTRiver Flood WarningLSXSaint Charles56 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.